# SDR HEEA0013019

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31801
- Make and model: Bell 206L-3
- Aircraft serial: 51074
- System (JASC): 6720 · Tail Rotor Control System
- Part: Shaft
- Part number: PHI206L3957
- Condition: Cracked
- Location: Pitch Change
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON PITCH CHANGE SHAFT. REPLACED WITH SERVICEABLE PITCH CHANGE MECHANISM.
